# SDR IXXA20161215221

- Difficulty date: October 19, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF WEB AT BS 1263-1285, STRINGER 34L FROM THE AFT LOWER CARGO, FOUND WEB TO BE CORRODED. WEB AND STIFFENERS CORRODED 100%. OUT OF LIMITS IAW SRM 53-00-04, FIGURE 101. FABRICATED A NEW WEB AND STIFFENERS IAW DRAWING 146T5000 AND INSTALLED.
